Alert archive / Georgia / Severe Thunderstorm Warnings in 2003

Severe Thunderstorm Warning 228, NWS Atlanta, GA

May 6, 2003Gwinnett County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 6, 2003, 1:34 PM EDT for Gwinnett County, Georgia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 6, 2003, 1:34 PM EDT (17:34 UTC)
Expired
May 6, 2003, 2:15 PM EDT
In force
41 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Gwinnett County, GA

The radar

The Atlanta radar (KFFC), 80 km from the middle of the area, began a volume at 17:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 10:45 AM EDTSevere Thunderstorm WatchSPC5 hr
May 6, 1:30 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.6 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2003-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 386 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2003-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 191 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
386 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
521 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
191 m²/s²
0-3 km storm-relative helicity
264 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

086 
WUUS52 KFFC 061734
SVRATL
GAC135-061815-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
133 PM EDT TUE MAY 6 2003

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GWINNETT COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 215 PM EDT

* AT 129 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WINDS UP TO 70 MPH
  LOCATED 6 MILES NORTHWEST OF SUWANEE...MOVING EAST AT 45 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BERKELEY
LAKE...BUFORD...DACULA...DULUTH...GRAYSON...LAWRENCEVILLE...
LILBURN...NORCROSS...SNELLVILLE...SUGAR HILL AND SUWANEE.

WEAK SHORT LIVED TORNADOES CAN SOMETIMES DEVELOP ALONG THE LEADING
EDGE OF THIS LINE OF SEVERE THUNDERSTORMS. HOWEVER...THE MAIN THREAT
IS DAMAGING WINDS. SEEK SHELTER INSIDE A STURDY BUILDING AND STAY
AWAY FROM OUTSIDE WALLS AND WINDOWS.

WIDESPREAD WIND DAMAGE IS EXPECTED WITH THESE STORMS. WINDS MAY KNOCK
DOWN TREES AND POWER LINES. MOBILE HOMES AND VEHICLES ARE ESPECIALLY
SUSCEPTIBLE TO HIGH WINDS AND MAY BE OVERTURNED. TAKE COVER NOW

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3395 8426 3378 8406 3400 8385 3415 8401

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 11:32 AM EDT, 2 hours 2 minutes earlier.

Area forecast discussion, May 6, 11:32 AM EDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1130 AM EDT TUE MAY  6 2003

HAVE UPDATED FORECAST TO ADD FLASH FLOOD WATCH NORTH FOR TODAY.
ALSO...N GA UNDER A NEW SEVERE THUNDERSTORM WATCH. NO CHANGES MADE
TO FORECAST OTHERWISE.

.ATL WATCHES/WARNINGS/ADVISORIES...
GA...FLASH FLOOD WATCH NORTH GEORGIA UNTIL 630 PM.
Hazardous weather outlook, May 6, 11:15 AM EDT, 2 hours 19 minutes before
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-062115-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1115 AM EDT TUE MAY 6 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY.

A FEW SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND INTO TONIGHT.

.SYNOPSIS...
WARM...MOIST...AND UNSTABLE AIR WILL CONTINUE OVER THE SOUTHEAST
STATES TODAY. AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA
THIS AFTERNOON WHICH WILL AID IN THUNDERSTORM DEVELOPMENT.

.PRIMARY HAZARD...
THE PRIMARY THREAT FROM THESE STORMS WILL BE DAMAGING WINDS AND
LARGE HAIL. THE BEST CHANCE FOR SEVERE DEVELOPMENT WILL BE BETWEEN
11 AM AND 10 PM. ANYWHERE ACROSS NORTH AND CENTRAL GEORGIA COULD
SEE SEVERE STORMS.

.DISCUSSION...
A FEW SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE DEVELOPING OVER
NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND INTO EARLY TONIGHT.
DAYTIME HEATING WILL COMBINE WITH A MOIST AND UNSTABLE AIRMASS TO
PRODUCE SEVERE THUNDERSTORMS. DEWPOINTS WILL IN THE MID TO UPPER
60S...ALONG WITH LIFTED INDICES OF MINUS 4 TO MINUS 6 AND CAPES OF
1500 TO 2000. THIS WILL LEAD TO A FEW SEVERE THUNDERSTORMS...WITH
WINDS OF 60 MPH OR GREATER AND HAIL TO THE SIZE OF QUARTERS.
ISOLATED TORNADOES ARE ALSO POSSIBLE.

.OTHER HAZARDS...
TRAINING OF THUNDERSTORM CELLS WILL ALSO POSE A THREAT FOR HEAVY
RAINFALL ACROSS NORTH GEORGIA....GENERALLY NORTH OF AN ATLANTA TO
ATHENS LINE.

.FOR SPOTTERS...
SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD MONITOR
WEATHER CONDITIONS...AND BE READY FOR POSSIBLE ACTIVATION.

.DAY TWO THROUGH DAY SEVEN...WEDNESDAY THROUGH MONDAY.
AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WEDNESDAY THROUGH
FRIDAY.

FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER
INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON
GEORGIA.

In the hours before

Local storm report, May 6, 8:29 AM EDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
829 AM EDT TUE MAY 06 2003

TIME(EDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0705 AM    ROSSVILLE                 GA   0.88 INCH HAIL
05/05/03   WALKER                         PUBLIC REPORT. COVERING
                                          GROUND.

0715 AM    FT OLGETHORPE             GA   0.75 INCH HAIL
05/05/03   CATOOSA                        REPORTED BY THE FIRE
                                          DEPARTMENT.

0229 PM    5SW GRAYSVILLE            GA   0.75 INCH HAIL
05/05/03   CATOOSA                        PUBLIC REPORT.

1035 PM    5NW PENFIELD              GA   0.75 INCH HAIL
05/05/03   GREENE                         REPORTED BY GREENE COUNTY
                                          911.

1055 PM    VILLA RICA                GA   WIND DAMAGE
05/05/03   CARROLL                        A FEW TREES DOWN ON POWER
                                          LINES.

1100 PM    BREMAN                    GA   0.75 INCH HAIL
05/05/03   HARALSON                       REPORTED BY HARALSON
                                          COUNTY 911.

1108 PM    DOUGLASVILLE              GA   0.75 INCH HAIL
05/05/03   DOUGLAS                        AMATEUR RADIO REPORT.

0200 AM    MARIETTA                  GA   FLOODING
05/06/03   COBB                           UP TO 4 FEET DEEP WATER
                                          FLOWING ACROSS INTERSTATE
                                          NORTH PARKWAY IN
                                          MARIETTA. REPORTED BY
                                          911.

0245 AM    ATLANTA                   GA   FLOODING
05/06/03   FULTON                         PEACHTREE CREEK RISES
                                          ABOVE FLOOD STAGE AND
                                          CRESTS AT 17.4 FEET. SOME
                                          FLOODING OF YARDS...AND
                                          WOODWARD WAY.

0245 AM    ATLANTA                   GA   FLOODING
05/06/03   DEKALB                         PEACHTREE CREEK RISES AND
                                          CRESTS ABOVE FLOOD STAGE
                                          AT 17.4 FEET. SOME
                                          FLOODING OF YARDS...AND
                                          WOODWARD WAY.

0730 AM    TRENTON                   GA   FLOODING
05/06/03   DADE                           NUMEROUS ROADS FLOODED
                                          AND CLOSED WITH WATER
                                          FLOWING ACROSS THEM.
                                          REPORTED BY DADE COUNTY
                                          911.

0730 AM    CHICKAMAUGA               GA   FLOODING
05/06/03   WALKER                         NUMEROUS ROADS CLOSED
                                          WITH WATER FLOWING ACROSS
                                          THEM. EVACUATIONS ONGOING
                                          NEAR CHICKAMAUGA CREEK.
                                          REPORTED BY WALKER COUNTY
                                          911.
Local storm report, May 6, 8:32 AM EDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
832 AM EDT TUE MAY 06 2003

TIME(EDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0705 AM    ROSSVILLE                 GA   0.88 INCH HAIL
05/05/03   WALKER                         PUBLIC REPORT. COVERING
                                          GROUND.

0715 AM    FT OLGETHORPE             GA   0.75 INCH HAIL
05/05/03   CATOOSA                        REPORTED BY THE FIRE
                                          DEPARTMENT.

0229 PM    5SW GRAYSVILLE            GA   0.75 INCH HAIL
05/05/03   CATOOSA                        PUBLIC REPORT.

1035 PM    5NW PENFIELD              GA   0.75 INCH HAIL
05/05/03   GREENE                         REPORTED BY GREENE COUNTY
                                          911.

1055 PM    VILLA RICA                GA   WIND DAMAGE
05/05/03   CARROLL                        A FEW TREES DOWN ON POWER
                                          LINES.

1100 PM    BREMAN                    GA   0.75 INCH HAIL
05/05/03   HARALSON                       REPORTED BY HARALSON
                                          COUNTY 911.

1108 PM    DOUGLASVILLE              GA   0.75 INCH HAIL
05/05/03   DOUGLAS                        AMATEUR RADIO REPORT.

0200 AM    MARIETTA                  GA   FLOODING
05/06/03   COBB                           UP TO 4 FEET DEEP WATER
                                          FLOWING ACROSS INTERSTATE
                                          NORTH PARKWAY IN
                                          MARIETTA. REPORTED BY
                                          911.

0245 AM    ATLANTA                   GA   FLOODING
05/06/03   FULTON                         PEACHTREE CREEK RISES
                                          ABOVE FLOOD STAGE AND
                                          CRESTS AT 17.4 FEET. SOME
                                          FLOODING OF YARDS...AND
                                          WOODWARD WAY.

0245 AM    ATLANTA                   GA   FLOODING
05/06/03   DEKALB                         PEACHTREE CREEK RISES AND
                                          CRESTS ABOVE FLOOD STAGE
                                          AT 17.4 FEET. SOME
                                          FLOODING OF YARDS...AND
                                          WOODWARD WAY.

0515 AM    5S CHATTANOOGA            GA   FLOODING
05/06/03   WALKER                         WILSON ROAD HAS WATER
                                          FLOWING ACROSS.REPORTED
                                          BY WALKER COUNTY 911.

0730 AM    TRENTON                   GA   FLOODING
05/06/03   DADE                           NUMEROUS ROADS FLOODED
                                          AND CLOSED WITH WATER
                                          FLOWING ACROSS THEM.
                                          REPORTED BY DADE COUNTY
                                          911.

0730 AM    CHICKAMAUGA               GA   FLOODING
05/06/03   WALKER                         NUMEROUS ROADS CLOSED
                                          WITH WATER FLOWING ACROSS
                                          THEM. EVACUATIONS ONGOING
                                          NEAR CHICKAMAUGA CREEK.
                                          REPORTED BY WALKER COUNTY
                                          911.
Local storm report, May 6, 10:36 AM EDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1036 AM EDT TUE MAY 06 2003

TIME(EDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0705 AM    ROSSVILLE                 GA   0.88 INCH HAIL
05/05/03   WALKER                         PUBLIC REPORT. COVERING
                                          GROUND.

0715 AM    FT OLGETHORPE             GA   0.75 INCH HAIL
05/05/03   CATOOSA                        REPORTED BY THE FIRE
                                          DEPARTMENT.

0229 PM    5SW GRAYSVILLE            GA   0.75 INCH HAIL
05/05/03   CATOOSA                        PUBLIC REPORT.

1035 PM    5NW PENFIELD              GA   0.75 INCH HAIL
05/05/03   GREENE                         REPORTED BY GREENE COUNTY
                                          911.

1055 PM    VILLA RICA                GA   WIND DAMAGE
05/05/03   CARROLL                        A FEW TREES DOWN ON POWER
                                          LINES.

1100 PM    BREMAN                    GA   0.75 INCH HAIL
05/05/03   HARALSON                       REPORTED BY HARALSON
                                          COUNTY 911.

1108 PM    DOUGLASVILLE              GA   0.75 INCH HAIL
05/05/03   DOUGLAS                        AMATEUR RADIO REPORT.

0200 AM    MARIETTA                  GA   FLOODING
05/06/03   COBB                           UP TO 4 FEET DEEP WATER
                                          FLOWING ACROSS INTERSTATE
                                          NORTH PARKWAY IN
                                          MARIETTA. REPORTED BY
                                          911.

0245 AM    ATLANTA                   GA   FLOODING
05/06/03   FULTON                         PEACHTREE CREEK RISES
                                          ABOVE FLOOD STAGE AND
                                          CRESTS AT 17.4 FEET. SOME
                                          FLOODING OF YARDS...AND
                                          WOODWARD WAY.

0245 AM    ATLANTA                   GA   FLOODING
05/06/03   DEKALB                         PEACHTREE CREEK RISES AND
                                          CRESTS ABOVE FLOOD STAGE
                                          AT 17.4 FEET. SOME
                                          FLOODING OF YARDS...AND
                                          WOODWARD WAY.

0515 AM    5S CHATTANOOGA            GA   FLOODING
05/06/03   WALKER                         WILSON ROAD HAS WATER
                                          FLOWING ACROSS.REPORTED
                                          BY WALKER COUNTY 911.

0730 AM    TRENTON                   GA   FLOODING
05/06/03   DADE                           NUMEROUS ROADS FLOODED
                                          AND CLOSED WITH WATER
                                          FLOWING ACROSS THEM.
                                          REPORTED BY DADE COUNTY
                                          911.

0730 AM    CHICKAMAUGA               GA   FLOODING
05/06/03   WALKER                         NUMEROUS ROADS CLOSED
                                          WITH WATER FLOWING ACROSS
                                          THEM. EVACUATIONS ONGOING
                                          NEAR CHICKAMAUGA CREEK.
                                          REPORTED BY WALKER COUNTY
                                          911.

0955 AM    TRENTON                   GA   FLOODING
05/06/03   DADE                           NUMEROUS ROADS FLOODED. 1
                                          HOUSE EVACUATED.REPORTED
                                          BY DADE COUNTY 911.

0955 AM    CHICKAMAUGA               GA   FLOODING
05/06/03   WALKER                         1 EVACUATION ALONG 136
                                          NEAR CHICHAMAUGA CREEK.
                                          NUMEROUS ROADS CLOSED
                                          WITH FLOWING WATER ACROSS
                                          ROADS.REPORTED BY WALKER
                                          COUNTY 911.

0956 AM    FT OLGETHORPE             GA   FLOODING
05/06/03   CATOOSA                        EVACUATIONS OF APARTMENTS
                                          UNDERWAY IN WEST END OF
                                          COUNTY. NUMEROUS ROADS
                                          FLOODED WITH FLOWING
                                          WATER ACROSS THEM.
                                          REPORTED BY CATOOSA
                                          COUNTY 911.

0957 AM    DALTON                    GA   FLOODING
05/06/03   WHITFIELD                      NUMEROUS ROADS FLOODED
                                          THROUGHOUT THE COUNTY.
                                          REPORTED BY WHITFIELD
                                          COUNTY 911.
Local storm report, May 6, 11:50 AM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1150 AM EDT TUE MAY 06 2003

TIME(EDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1125 AM    SUMMERVILLE               GA   WIND DAMAGE
05/06/03   CHATTOOGA                      TREES DOWN. REPORTED BY
                                          CHATTOOGA COUNTY 911.

1110 AM    COUNTYWIDE                GA   WIND DAMAGE
05/06/03   WALKER                         TREES DOWN. REPORTED BY
                                          LUMPKIN COUNTY 911. A
                                          FUNNEL WAS REPORTED BY A
                                          DEPUTY SHERIFF.
Local storm report, May 6, 12:58 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1258 PM EDT TUE MAY 06 2003

TIME(EDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

1110 AM    COUNTYWIDE                GA   WIND DAMAGE
05/06/03   WALKER                         TREES DOWN. REPORTED BY
                                          WALKER COUNTY 911. A
                                          FUNNEL WAS REPORTED BY A
                                          DEPUTY SHERIFF.

1125 AM    SUMMERVILLE               GA   WIND DAMAGE
05/06/03   CHATTOOGA                      TREES DOWN. REPORTED BY
                                          CHATTOOGA COUNTY 911.

1130 AM    COUNTYWIDE                GA   WIND DAMAGE
05/06/03   CHATTOOGA                      TRES DOWN ALL OVER THE
                                          COUNTY. ROOF TAKEN OFF
                                          HANGER IN EAST PART OF
                                          COUNTY. ANOTHER ROOF
                                          TAKEN OFF ELSEWHERE.
                                          REPORTED BY CHATTOOGA
                                          COUNTY 911.

1130 AM    LAFAYETTE                 GA   WIND DAMAGE
05/06/03   WALKER                         DAMAGE TO HOMES. TREES
                                          DOWN. POLICE OFFICE
                                          REPORTED FUNNEL CLOUD.
                                          REPORTED BY WALKER COUNTY
                                          911.

1130 AM    LAFAYETTE                 GA   FLOODING
05/06/03   WALKER                         REPORTED BY WALKER COUNTY
                                          911.

1145 AM    SUGAR VALLEY              GA   WIND DAMAGE
05/06/03   GORDON                         TREES DOWN IN SUGAR
                                          VALLEY, OOSTANAULA, AND
                                          SONORAVILLE.

1145 AM    CALHOUN                   GA   0.75 INCH HAIL
05/06/03   GORDON                         REPORTED BY GORDON COUNTY
                                          911.

1148 AM    ROME                      GA   WIND DAMAGE
05/06/03   FLOYD                          TREE DOWN ON DALTON ROAD
                                          AND ON ROSEDALE ROAD.
                                          REPORTED BY FLOYD COUNTY
                                          911.

1155 AM    ROME                      GA   FLOODING
05/06/03   FLOYD                          WATER COVERING AND
                                          FLOWING OVER SEVERAL
                                          ROADS. REPORTED BY FLOYD
                                          COUNTY 911.

1155 AM    ROME                      GA   0.75 INCH HAIL
05/06/03   FLOYD                          DIME SIZE HAIL. PUBLIC
                                          REPORT.

1210 PM    CALHOUN                   GA   1.00 INCH HAIL
05/06/03   GORDON                         QUARTER SIZE HAIL. PUBLIC
                                          REPORT.

1210 PM    CALHOUN                   GA   FLOODING
05/06/03   GORDON                         WATER FLOODING ACROSS
                                          ROADS. PUBLIC REPORT.

1225 PM    3W CANTON                 GA   0.88 INCH HAIL
05/06/03   CHEROKEE                       DIME TO NICKEL SIZE HAIL
                                          NEAR THE BARTOW/CHEROKKE
                                          COUNTY LINE. REPORTED BY
                                          CHEROKEE COUNTY 911.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 8:29 PM EDTSevere Thunderstorm WarningFFCBartow, Cobb, Paulding31 min
May 5, 10:10 PM EDTSevere Thunderstorm WarningFFCGreene35 min
May 5, 10:32 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson28 min
May 5, 11:04 PM EDTSevere Thunderstorm WarningFFCDouglas26 min
May 5, 11:34 PM EDTSevere Thunderstorm WarningFFCWalton26 min
May 6, 12:13 AM EDTSevere Thunderstorm WarningFFCRockdale32 min
May 6, 12:23 AM EDTSevere Thunderstorm WarningFFCNewton37 min
May 6, 12:31 AM EDTFlash Flood WarningFFCCobb4 hr
May 6, 1:33 AM EDTFlash Flood WarningFFCDeKalb, Fulton7 hr
May 6, 4:36 AM EDTFlash Flood WarningFFCDade, Walker3 hr
May 6, 8:15 AM EDTFlash Flood WarningFFCCatoosa, Dade, Walker3 hr
May 6, 8:54 AM EDTFlash Flood WarningFFCWhitfield4 hr
May 6, 10:25 AM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker35 min
May 6, 10:29 AM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker31 min
May 6, 10:50 AM EDTSevere Thunderstorm WarningFFCChattooga40 min
May 6, 10:59 AM EDTSevere Thunderstorm WarningFFCCatoosa, Walker46 min
May 6, 11:12 AM EDTSevere Thunderstorm WarningFFCFloyd, Gordon, Whitfield48 min
May 6, 11:15 AM EDTFlash Flood WarningFFCCatoosa, Chattooga, Dade, Walker, Whitfield3 hr
May 6, 11:29 AM EDTSevere Thunderstorm WarningFFCMurray31 min
May 6, 11:38 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Fannin, Gilmer, Pickens, Polk52 min
May 6, 11:39 AM EDTFlash Flood WarningFFCFloyd, Gordon3 hr
May 6, 11:47 AM EDTTornado WarningFFCBartow28 min
May 6, 12:00 PM EDTSevere Thunderstorm WarningFFCFloyd30 min
May 6, 12:05 PM EDTTornado WarningFFCCherokee25 min
May 6, 12:06 PM EDTTornado WarningFFCPickens24 min
May 6, 12:13 PM EDTFlash Flood WarningFFCBartow, Cherokee, Pickens3 hr
May 6, 12:13 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth, Hall, Lumpkin47 min
May 6, 12:31 PM EDTSevere Thunderstorm WarningFFCBartow, Floyd44 min
May 6, 12:44 PM EDTSevere Thunderstorm WarningFFCCherokee31 min
May 6, 12:51 PM EDTTornado WarningFFCCherokee24 min
May 6, 12:56 PM EDTFlash Flood WarningFFCDawson3 hr
May 6, 1:01 PM EDTTornado WarningFFCHall29 min
May 6, 1:10 PM EDTTornado WarningFFCDawson, Forsyth35 min
May 6, 1:15 PM EDTSevere Thunderstorm WarningFFCCobb, Fulton45 min
May 6, 1:24 PM EDTSevere Thunderstorm WarningFFCFloyd, Paulding, Polk36 min
May 6, 1:29 PM EDTFlash Flood WarningFFCForsyth, Hall3 hr
May 6, 1:31 PM EDTTornado WarningFFCBanks, Hall, Jackson29 min
May 6, 1:50 PM EDTTornado WarningFFCBarrow, Jackson25 min
May 6, 1:54 PM EDTTornado WarningFFCMadison36 min
May 6, 2:02 PM EDTFlash Flood WarningFFCCobb, Fulton, Gwinnett3 hr
May 6, 2:07 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton, Gwinnett38 min
May 6, 2:09 PM EDTTornado WarningFFCCobb, DeKalb, Fulton36 min
May 6, 2:13 PM EDTTornado WarningFFCJackson17 min
May 6, 2:21 PM EDTFlash Flood WarningFFCPaulding3 hr
May 6, 2:23 PM EDTTornado WarningFFCMadison37 min
May 6, 2:25 PM EDTTornado WarningFFCGwinnett35 min
May 6, 2:28 PM EDTTornado WarningFFCClarke, Oglethorpe32 min
May 6, 2:30 PM EDTFlash Flood WarningFFCPolk3 hr
May 6, 2:48 PM EDTFlash Flood WarningFFCBarrow, Jackson, Madison3 hr
May 6, 2:48 PM EDTSevere Thunderstorm WarningFFCWalton27 min
May 6, 3:00 PM EDTTornado WarningFFCOglethorpe30 min
May 6, 3:04 PM EDTFlash Flood WarningFFCClarke, Oconee, Oglethorpe, Walton, Wilkes3 hr
May 6, 3:15 PM EDTTornado WarningFFCWilkes30 min
May 6, 3:28 PM EDTSevere Thunderstorm WarningFFCGreene, Oconee, Oglethorpe47 min
May 6, 3:29 PM EDTFlash Flood WarningFFCDeKalb3 hr
May 6, 3:39 PM EDTFlash Flood WarningFFCDouglas3 hr
May 6, 3:49 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Wilkes41 min
May 6, 3:54 PM EDTFlash Flood WarningFFCFulton2 hr
May 6, 4:03 PM EDTTornado WarningFFCWilkes42 min
May 6, 4:21 PM EDTFlash Flood WarningFFCRockdale3 hr
May 6, 4:26 PM EDTSevere Thunderstorm WarningFFCWarren34 min
May 6, 4:27 PM EDTSevere Thunderstorm WarningFFCFayette, Fulton28 min
May 6, 4:32 PM EDTSevere Thunderstorm WarningFFCHeard28 min
May 6, 4:40 PM EDTFlash Flood WarningFFCClayton, Greene, Henry, Morgan, Newton65 min
May 6, 5:12 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard33 min
May 6, 5:19 PM EDTFlash Flood WarningFFCDeKalb, Fulton6 hr
May 6, 5:28 PM EDTFlash Flood WarningFFCCobb6 hr
May 6, 6:06 PM EDTFlash Flood WarningFFCCarroll, Douglas, Haralson, Paulding84 min
May 6, 6:40 PM EDTSevere Thunderstorm WarningFFCLamar, Pike35 min
May 6, 6:48 PM EDTSevere Thunderstorm WarningFFCMeriwether22 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2003Every severe thunderstorm warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.